# SDR 9608223245

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-211
- Aircraft serial: 399
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensors
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER LANDING GEAR EXTENSION, RECEIVED L/G GEAR NOT DOWNLOCKED MESSAGE.  ALL THREE LANDING GEAR INDICATION TRIANGLES WERE ILLUMINATED RED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED ALL DOWNLOCK PROXIMITY SENSORS.  OPERATIONAL CHECK OK.
